Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Farrell–Jones conjecture for some nearly crystallographic groups

F Thomas Farrell and Xiaolei Wu

Algebraic & Geometric Topology 15 (2015) 1667–1690
Abstract

In this paper, we prove the K–theoretical and L–theoretical Farrell–Jones conjecture with coefficients in an additive category for nearly crystallographic groups of the form n , where acts on n as an irreducible integer matrix with determinant  d, |d| > 1.

Keywords
tree, group action, Farrell–Jones conjecture, K–theory of group rings, L–theory of group rings
Mathematical Subject Classification 2010
Primary: 18F25
Secondary: 19A31, 19B28
References
Publication
Received: 28 May 2014
Revised: 26 August 2014
Accepted: 2 October 2014
Published: 19 June 2015
Authors
F Thomas Farrell
Department of Mathematical Sciences
SUNY Binghamton
Binghamton
NY 13902-6000
USA
Xiaolei Wu
Institut für Mathematik
Freie Universität Berlin
Arnimallee 7
D-14195 Berlin
Germany